BibTeX record journals/ijwmip/Wang16c

download as .bib file

@article{DBLP:journals/ijwmip/Wang16c,
  author    = {Yanqing Wang},
  title     = {Laws of the iterated logarithm for intersections of Wiener sausages
               in critical dimensions},
  journal   = {{IJWMIP}},
  volume    = {14},
  number    = {5},
  pages     = {1--31},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0219691316500429},
  doi       = {10.1142/S0219691316500429},
  timestamp = {Thu, 18 May 2017 09:53:09 +0200},
  biburl    = {https://dblp.org/rec/journals/ijwmip/Wang16c.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics